Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 136, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Every $m$-permutable variety satisfies the congruence identity $𝛼𝛽_{h}= 𝛼𝛾_{h}$
Paolo Lipparini.
Proc. Amer. Math. Soc. 136 (2008), 1137-1144
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367087
On Generic differential $\operatorname{SO}_{n}$-extensions
Lourdes Juan and Arne Ledet.
Proc. Amer. Math. Soc. 136 (2008), 1145-1153
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367088
On the Littlewood-Richardson rule for almost skew-shapes
Giandomenico Boffi and David A. Buchsbaum.
Proc. Amer. Math. Soc. 136 (2008), 1155-1161
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367089
A categorification of integral Specht modules
Mikhail Khovanov, Volodymyr Mazorchuk and Catharina Stroppel.
Proc. Amer. Math. Soc. 136 (2008), 1163-1169
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367090
Groups which do not admit ghosts
Sunil K. Chebolu, J. Daniel Christensen and Ján Minác.
Proc. Amer. Math. Soc. 136 (2008), 1171-1179
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367091
A group structure on squares
Ravi A. Rao and Selby Jose.
Proc. Amer. Math. Soc. 136 (2008), 1181-1191
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367092
Mean value of mixed exponential sums
Huaning Liu.
Proc. Amer. Math. Soc. 136 (2008), 1193-1203
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367093
On Faltings’ annihilator theorem
Takesi Kawasaki.
Proc. Amer. Math. Soc. 136 (2008), 1205-1211
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367094
Krasnoselskii type fixed point theorems and applications
Yicheng Liu and Zhixiang Li.
Proc. Amer. Math. Soc. 136 (2008), 1213-1220
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367095
Remarks on elliptic problems involving the Caffarelli-Kohn-Nirenberg inequalities
Gongbao Li and Shuangjie Peng.
Proc. Amer. Math. Soc. 136 (2008), 1221-1228
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367096
Periodic solutions of singular systems without the strong force condition
Daniel Franco and Pedro J. Torres.
Proc. Amer. Math. Soc. 136 (2008), 1229-1236
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367097
The sharp weighted bound for the Riesz transforms
Stefanie Petermichl.
Proc. Amer. Math. Soc. 136 (2008), 1237-1249
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367098
Area of Fatou sets of trigonometric functions
Hendrik Schubert.
Proc. Amer. Math. Soc. 136 (2008), 1251-1259
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367099
Strongly singular Radon transforms on the Heisenberg group and folding singularities
Norberto Laghi and Neil Lyall.
Proc. Amer. Math. Soc. 136 (2008), 1261-1272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367100
Approximation of holomorphic maps with a lower bound on the rank
Dejan Kolaric.
Proc. Amer. Math. Soc. 136 (2008), 1273-1284
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367101
Algebraic characterizations of measure algebras
Thomas Jech.
Proc. Amer. Math. Soc. 136 (2008), 1285-1294
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367102
Banach function algebras with dense invertible group
H. G. Dales and J. F. Feinstein.
Proc. Amer. Math. Soc. 136 (2008), 1295-1304
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367103
Globally analytic hypoelliptic vector fields on compact surfaces
Adalberto P. Bergamasco and Sérgio Luís Zani.
Proc. Amer. Math. Soc. 136 (2008), 1305-1310
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367104
The boundary Harnack inequality for infinity harmonic functions in the plane
John L. Lewis and Kaj Nyström.
Proc. Amer. Math. Soc. 136 (2008), 1311-1323
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367105
Invariant decomposition of functions with respect to commuting invertible transformations
Bálint Farkas, Viktor Harangi, Tamás Keleti and Szilárd György Révész.
Proc. Amer. Math. Soc. 136 (2008), 1325-1336
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367106
Norms of elementary operators
Hong-Ke Du, Yue-Qing Wang and Gui-Bao Gao.
Proc. Amer. Math. Soc. 136 (2008), 1337-1348
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367107
The Wu metric is not upper semicontinuous
Piotr Jucha.
Proc. Amer. Math. Soc. 136 (2008), 1349-1358
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367108
The contraction principle for mappings on a metric space with a graph
Jacek Jachymski.
Proc. Amer. Math. Soc. 136 (2008), 1359-1373
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367109
On the compactness of the product of Hankel operators on the sphere
Jingbo Xia.
Proc. Amer. Math. Soc. 136 (2008), 1375-1384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367110
Randomization of Sharkovskii-type theorems
Jan Andres.
Proc. Amer. Math. Soc. 136 (2008), 1385-1395
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367111
Generalized bi-circular projections on minimal ideals of operators
Fernanda Botelho and James Jamison.
Proc. Amer. Math. Soc. 136 (2008), 1397-1402
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367112
Rational functions with linear relations
Ariane M. Masuda and Michael E. Zieve.
Proc. Amer. Math. Soc. 136 (2008), 1403-1408
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367113
Solution of a question of Knarr
Koen Thas.
Proc. Amer. Math. Soc. 136 (2008), 1409-1418
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367114
The dual foliation in open manifolds with nonnegative sectional curvature
Luis Guijarro and Gerard Walschap.
Proc. Amer. Math. Soc. 136 (2008), 1419-1425
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367115
Properly embedded least area planes in Gromov hyperbolic $3$-spaces
Baris Coskunuzer.
Proc. Amer. Math. Soc. 136 (2008), 1427-1432
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367116
Asymptotics of ends of constant mean curvature surfaces with bubbletons
Shimpei Kobayashi.
Proc. Amer. Math. Soc. 136 (2008), 1433-1443
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367117
A polarized partition relation for cardinals of countable cofinality
Albin L. Jones.
Proc. Amer. Math. Soc. 136 (2008), 1445-1449
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367118
Compact metrizable groups are isometry groups of compact metric spaces
Julien Melleray.
Proc. Amer. Math. Soc. 136 (2008), 1451-1455
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367119
The heat kernel on H-type groups
Qiaohua Yang and Fuliu Zhu.
Proc. Amer. Math. Soc. 136 (2008), 1457-1464
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367120
Characterizing algebraic stacks
Sharon Hollander.
Proc. Amer. Math. Soc. 136 (2008), 1465-1476
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367121
Amenability of Banach and C$^{*}$-algebras generated by unitary representations
Ross Stokke.
Proc. Amer. Math. Soc. 136 (2008), 1477-1487
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367122
The $3$-primary classifying space of the fiber of the double suspension
Stephen D. Theriault.
Proc. Amer. Math. Soc. 136 (2008), 1489-1499
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367123
Erratum to “On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions”
Kathrin Bringmann and Holly Swisher.
Proc. Amer. Math. Soc. 136 (2008), 1501-1501
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367124
Erratum to “Exotic smooth structures on $3\mathbf{CP}^{2}#n\overline{\mathbf{CP}^{2}}$”
B. Doug Park.
Proc. Amer. Math. Soc. 136 (2008), 1503-1503
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2367125